# SDR 05FDEA02723

- Difficulty date: August 31, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE RIGHT WING FIXED LEADING EDGE, AT XORS 347, ZONE 618, FOUND RIB CRACKED.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-20-00, VOL I, FIG 1, SHT 1, 3 AND 4.
